MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 5626
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presented in clinic for follow-up.Upon interrogation, it was noted that the pacemaker exhibited premature discharge of battery.The pacemaker was explanted and replaced with new device.Patient condition was stable.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed, and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.
 
Additional Manufacturer Narrative
The reported event of premature discharge of battery was not confirmed.The device was received from the field with battery voltage above elective replacement indicator (eri) level.Device image analysis indicated the device was programmed to high field settings.Electrical analysis performed in nominal settings did not find any anomaly; battery voltage is still above eri level.Longevity assessment was performed, and device was in the normal range of operation with appropriate remaining longevity.A device history record (dhr) review was performed, and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
ZEPHYR XL SR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23458360
Report Number2017865-2025-1003980
Device Sequence Number7969157
Product Code NVZ
UDI-Device Identifier05414734501712
UDI-Public(01)05414734501712(10)P000123434(17)221130
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number5626
Device Lot NumberP000123434
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown